RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Appl. Math. Stoch. Anal., 2012, том 2012, страницы 694285–24 (Mi ijsa1)  

A decomposable branching process in a Markovian environment

V. Vatutina, E. Dyakonovaa, P. Jagersb, S. Sagitovb

a Steklov Mathematical Institute, Russian Academy of Sciences, Moscow 119991, Russia
b Chalmers University of Technology and University of Gothenberg, 412 96 Gothenburg, Sweden

Аннотация: A population has two types of individuals, with each occupying an island. One of those, where individuals of type 1 live, offers a variable environment. Type 2 individuals dwell on the other island, in a constant environment. Only one-way migration (1$\to$2) is possible. We study then asymptotics of the survival probability in critical and subcritical cases.

Финансовая поддержка Номер гранта
Российская академия наук - Федеральное агентство научных организаций
INTAS 03-51-5018
Swedish Research Council 621-2010-5623
Wenner-Gren Foundation
ED was supported in part by the Program of RAS “Theoretical Problems of Contemporary Mathematics” and by INTAS grant No. 03-51-5018. SS was supported by Swedish Research Council grant No. 621-2010-5623. VV was supported in part by the Program of RAS “Theoretical Problems of Contemporary Mathematics” and by a Wenner-Gren Foundation Visiting Researcher Scholarship.


DOI: https://doi.org/10.1155/2012/694285


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 28.09.2012
Принята в печать:18.12.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ijsa1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:45

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019